Доступ предоставлен для: Guest
Портал Begell Электронная Бибилиотека e-Книги Журналы Справочники и Сборники статей Коллекции
Journal of Automation and Information Sciences
SJR: 0.238 SNIP: 0.464 CiteScore™: 0.27

ISSN Печать: 1064-2315
ISSN Онлайн: 2163-9337

Выпуски:
Том 51, 2019 Том 50, 2018 Том 49, 2017 Том 48, 2016 Том 47, 2015 Том 46, 2014 Том 45, 2013 Том 44, 2012 Том 43, 2011 Том 42, 2010 Том 41, 2009 Том 40, 2008 Том 39, 2007 Том 38, 2006 Том 37, 2005 Том 36, 2004 Том 35, 2003 Том 34, 2002 Том 33, 2001 Том 32, 2000 Том 31, 1999 Том 30, 1998 Том 29, 1997 Том 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v31.i1-3.230
pages 22-28

On Minimax Estimation in the Problems of Acoustic Wave Diffraction

Yuriy K. Podlipenko
Kyiv National Taras Shevchenko University, Kyiv, Ukraine
Oleg L. Levoshych
Kiev National Taras Shevchenko University, Kiev, Ukraine
I. I. Popkov
T.G.Shevchenko State University, Kiev, International Mathematical Center, NAS of Ukraine

Краткое описание

Minimax estimates of functionals of solutions are obtained for systems described by external boundary value problems for the Helmholtz equation under conditions of incomplete information. Determination of minimax estimates is reduced to solution of systems of integro-differential equations.


Articles with similar content:

Solution of the Time-Optimal Problem for a Class of Linear Systems
Journal of Automation and Information Sciences, Vol.28, 1996, issue 1-2
Ye. A. Kramarenko
Solutions of the Unilateral Quadratic Matrix Equation in the Case of Complex Eigenvalues of the Corresponding Matrix Pencil
Journal of Automation and Information Sciences, Vol.45, 2013, issue 5
Vladimir B. Larin
A Model of a Certain Class of Dynamical Systems with Discrete State Space
Journal of Automation and Information Sciences, Vol.30, 1998, issue 2-3
Victor I. Ivanenko, Nikolay A. Zinchuk
SOME A PRIORI ERROR ESTIMATES FOR FINITE ELEMENT APPROXIMATIONS OF ELLIPTIC AND PARABOLIC LINEAR STOCHASTIC PARTIAL DIFFERENTIAL EQUATIONS
International Journal for Uncertainty Quantification, Vol.4, 2014, issue 5
Christophe Audouze , Prasanth B. Nair
Parametric Synthesis of One Class of Dynamic Systems under Random External Disturbances
Journal of Automation and Information Sciences, Vol.31, 1999, issue 1-3
Mariya V. Trigub